# SDR GTIA040337

- Difficulty date: April 23, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT GALLEY SERVICE DOOR, ONE GIRT BAR SUPPORT TAB BROKEN.  INSTALLED NEW GIRT BAR SUPPORT TAB ON AFT GALLEY SERVICE DOOR.  (M)
